On the optimal amount of experimentation in sequential decision problems - Archive ouverte HAL Access content directly
Journal Articles Statistics and Probability Letters Year : 2010

On the optimal amount of experimentation in sequential decision problems

(1) , (1) , (2)
1
2

Abstract

We provide a tight bound on the amount of experimentation under the optimal strategy in sequential decision problems. We show the applicability of the result by providing a bound on the cut-off in a one-arm bandit problem.

Dates and versions

hal-00528414 , version 1 (21-10-2010)

Identifiers

Cite

Nicolas Vieille, Dinah Rosenberg, Eilon Solan. On the optimal amount of experimentation in sequential decision problems. Statistics and Probability Letters, 2010, 80 (5-6), pp.381-385. ⟨10.1016/j.spl.2009.11.014⟩. ⟨hal-00528414⟩

Collections

HEC CNRS
49 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More